# SDR DL72W954394

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV-1, INSP FOUND CHORD ANGLE CRACKED AT 48 SECTION LT SIDE STA 1342.  THE HORIZONTAL CHORD ANGLE IS CRACKED JUST I/B OF FIN TERMINAL FITTING.  FITTING IS PREVIOUSLY STOP DRILLED.  REPAIRED CRACK PER M/M 53-11-0 PG 808.
